STDs Community
STD thru vaginal fluid
About This Community:

This forum is for questions and support regarding STD issues such as: Chlamydia, Crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Herpes, HPV, Molluscum Contagiosum, PID, Rectal Infections, Syphilis, Trichomonas, Warts, Yeast Infection

For questions and support for HPV/genital warts, please visit our HPV Community. For questions and support for Herpes, please visit our Herpes Community.

Please note, this forum does not cover AIDS/HIV issues. Please visit our HIV Prevention Community for information and support.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

STD thru vaginal fluid

Hi,

A CSW mastrubated me and had vagjnal fluid on her hands. I had Urinary Track Infection after 2 days of the exposure and took antibiotic and I recovered. After 2 weeks I had severe sore throat and took antibiotic and recovered. 2 days later now I have very itchy rash on the neck, my palms are also itchy. I am worried, can you pls help as all the symptoms are of ARS and do I go for HIV testing or could it be something else.
4 Comments Post a Comment
Blank
3149845_tn?1415046551
Hi and welcome. Did a doctor check you out and prescribe the antibiotics? The rash sounds like an allergic reaction. You cant get HIV from masterbating (masturbating).
Blank
Avatar_f_tn
Thanks for your response. Yes, the doctor did the bacterial infection test and prescribed the antibiotics for mild infection. Same for throat infection, doctor gave the antibiotics. I never had an allergic reaction to any medicine in the past and I have taken the same antibiotic in the past (few years ago).
Blank
3149845_tn?1415046551
Best to call the doc and mention this to play it safe.
Blank
101028_tn?1348750963
you already have asked about your hiv risk on the hiv forum which is where all hiv related questions go.

you can take an antibiotic frequently for years and never have a reaction until one day - ta da. The reactions develop over time and aren't always something you experience the very first time you take something.

you have a rash, most likely it's a viral rash of a non-std related nature or a reaction to your antibiotics. follow up Monday with your provider for better answers.

you were never at risk for anything from a hand job!!!

grace
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top STDs Answerers
101028_tn?1348750963
Blank
gracefromHHP
PA
3149845_tn?1415046551
Blank
Life360
fort lauderdale, FL
Avatar_m_tn
Blank
deksman2
Croatia
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
Avatar_f_tn
Blank
worriedmanhelp
Avatar_m_tn
Blank
jockojohnson